# SDR USAA2009102692877

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 56,663 hours, 38,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACK ON VERTICAL STIFFENER WEB AT BS 178, WL 188, LBL 17.  REPAIRED VERTICAL STIFFENER WEB AT BS 178, WL 188, LBL 17 IAW B737 SRM 53-10-08 REPAIR 12.
